MAUDE Adverse Event Report: CREAGH MEDICAL BIOTRONIK PASSEO-35 HP; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL BIOTRONIK PASSEO-35 HP; Catheter, angioplasty, peripheral, transluminal
Model Number 399088
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The high-pressure balloon was used in a percutaneous transluminal angioplasty (pta) procedure for treatment of a moderately calcified lesion (stenosis degree: 70%) in a moderately tortuous bid-brachial artery.The target vessel also had a calcification degree of approximately 70%.Balloon inflation was attempted after placing into the target lesion.The balloon burst at the pressure of 21 atm (rated burst pressure was 23 atm).The balloon was prepped per ifu.There was no indication of any damage during device preparation.Negative pressure was confirmed to be held during loading and advancing to the target lesion and there was no loss of negative pressure.The device was not torqued or twisted during loading.The lesion length was noted to be approximately 30mm with a vessel diameter of 7mm.There was no patient injury.No parts of the balloon remained in the patient.The reported issue resulted in a procedure delay of approximately five minutes.No additional medical intervention was required.

Brand Name
BIOTRONIK PASSEO-35 HP
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key22721174
Report Number3005994106-2025-00009
Device Sequence Number9627628
Product Code LIT
UDI-Device Identifier05391525781525
UDI-Public05391525781525
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number399088
Device Lot Number22500033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale